# SDR UALA2012031401701

- Difficulty date: March 12, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,496 hours, 13,260 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Obstructed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG CONTROL STATUS MSG APPEARED AFTER L ENG START.  PURGED P2 LINE ON ACCOUNT OF PIMU P2 LINE MSG AND ACCOMPLISHED FIM TASK PER 350-22 EEC CH A-B P2 LINE.  CREW PERFORMED ENG RUN AND SYSTEM 'C' OPS CHECKED, NO MSG'S.
